# SDR 2008UALA00209

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUESLAGE AFT GALLEY DOOR FUSELAGE EXTERIOR SKIN CRACKED AT UPPER FWD CORNER OF TORQUE TUBE CUTOUT.   REMOVED DAMAGE. INSTALLED DOUBLER REPAIR PER AAR EA I060554 REV IR AND UA-EVA-60759.
